Patients Hodgkin lymphoma
Anyone else feel ill with R-CHOP chemotherapy?
- 18 views
- 1 support
- 4 comments
I had three treatments and after each treament my side-effects seem to worsen. The last time I began to feel very ill in addition to the nausea, vomiting, and fatigue.
I do not think I my body can take another treatment. Anyone else have any experience?
I'm not familiar with your specific chemo routine ( mine was 6 mos. for Hodgkins with 1 mo.radiation afterwards) Yeah, it's rough. But I don't see any alternative outside of treatment. The only thing that helped me with the nausea was getting outdoors, walking, riding a bike, anything that made me move. There's nausea meds as you know, but they didn't help me that much. I hope you hang in there and stay with treatment. I'm told fatigue and mental fog will last a while even after treatment but I can accept that..No choice. Glad spring's coming, that ought to help a lot of people..
See the signature
Yes I had ICHOP treatments - 12 weeks. I swore - never would I go through any kind of chemo treatment. I ended up with dental problems because of extreme dry mouth and neuropathy in feet. I stubbed my little toe twice this week - my brain said "PAIN - HURT" but my foot didn't feel it.
Merry Christmas to my new cancer family and we are family. Praying next year brings all of us health, peace, and support as we continue on with our journeys.
I did several rounds of another chemotherapy and then radiation. Now I am doing R chop. This is 2 weeks after my first RCHOP treatment . Everyday is different. The next day shot side effects are unbearable for me.. I feel like my skull is going to crack open no exaggeration. I was told to take one Claritin per day. I also have a prescribed painkiller that I take to help me sleep at night. Today my main complaint is my mouth feels like it has shrunk.. I have sores inside my lips and it hurts to smile or talk my teeth touch those sores when I move my lips. Tomorrow it might feel better but then the bone pain starts again. I have googled so many of my complaints and I come to the conclusion that with each treatment the side effects get worse and worse, eventually you feel like giving up you cannot go through with another treatment. . Don't let it put you to bed!! Take a nap here or there but don't stay in bed! Stay positive and have the will inside you that you are going to beat it and you will. I had The lymphoma back in 2004 also.. I remember telling the doctor that you're killing me with the chemo I don't think the cancer itself would make me feel this way. He was very encouraging and understanding and positive that we could beat it just stay with it. I'm so glad I did... But I'm a lot older now and not so strong and also very underweight so much that my doctor put off doing my chemo... All I have is my positive attitude and I also have God in my life so I pray. Good luck to anyone doing this horrible RCHOP treatment
See the signature
Give your opinion
Members are also commenting on...
Articles to discover...
01/19/2022 | Testimonial
09/15/2021 | News
07/09/2020 | Testimonial
10/03/2019 | Testimonial
01/15/2019 | News
02/04/2019 | News
07/12/2019 | Nutrition
12/02/2023 | Advice
You wish to be notified of new comments
You have been subscribed